# SDR IPXA10561268

- Difficulty date: June 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK RIDGID BARRIER DOOR STOP BRACKET REPAIR EO B757-5250-38198.  REMOVED AND FABRICATED NEW BRACKET FOR MAIN DECK RIDID BARRIER DOOR STOP BRACKET REPAIR EO B757-5250-38198.
